MAUDE Adverse Event Report: MERGE HEALTHCARE MERGE CARDIO; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS

MERGE HEALTHCARE MERGE CARDIO; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS
Model Number MERGE CARDIO V11.0 P1
Medical Device Problem Codes Application Program Problem: Parameter Calculation Error (1449); Data Problem (3196)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's reported problem of measurements not populating the report with correct value and measurements populating the report that were never taken is currently under investigation by merge healthcare.This is still being investigated by support and development.When more information becomes available, a supplemental report will be submitted.
 
Event or Problem Description
Indications for use: merge cardio is a system intended to be used to acquire, store, print, transfer, and archive clinical information from merge healthcare and other vendors systems including images, hemodynamic studies and reports, measurements (via import from dicom structured reporting, text files or optical character recognition of measurements captured on images) and cardiology signal (waveform) data.Merge cardio is intended to allow users to review diagnostic and non-diagnostic quality images, annotate studies, perform digital subtraction on images, to perform quantitative measurements on images (including but not limited to quantitative coronary analysis, left ventricular analysis, time, area, length, velocity, angle, volume, and velocity-time integrals), to generate physician generated clinical reports (via structure reporting and template based tools), and to store this information in a database.Merge cardio is software comprised of modules that perform under standard "off the shelf" personal computers and servers running the microsoft windows 2000/2003/xp operating systems.Merge cardio is image data storage and display software that accepts dicom (digital imaging and communications in medicine) image data files from multiple modalities.It accepts text data using other standards-based formats including but not limited to hl7 and xml.Merge cardio is an internet/intranet network system that is designed for small and large, multi-user environments.The merge cardio network structure (including server and workstations) provides for the system's database management, storage, printing, and all dicom/hl-7 interface services.On (b)(6) 2019, a customer contacted merge healthcare and stated that diagnostic measurements that were never taken on the modality were populating the cardio clinical report and diagnostic measurement mitral valve peak e was populating with the incorrect value.Due to an incorrect values displaying in the diagnostic report, there is a potential for incorrect treatment of a patient that could result in harm.(b)(4).
 
Additional Manufacturer Narrative
This supplemental report is submitted to the fda in accord with applicable regulations and as indicated by merge healthcare in the initial report submitted 12/11/2019.After further investigation and working with the customer to correct mapping strings, it was confirmed that the issue of incorrect measurements mapping to the clinical cardio report was resolved.No further action is required.There were no reports of death, serious injury or injuries that were directly caused or contributed to as a result of this issue.Revised information contained in this supplemental report includes the following: g3 - date new information received by manufacturer g6 - indication that this is follow-up report 001.H1 - indication of malfunction as reportable event.H2 - indication of additional information.H3 - indication that device evaluated by manufacturer.H6 - evaluation codes.Health effect - clinical code 4582 no clinical symptom/sign.Health effect - impact code 2199 no health consequences or impact.Medical device problem code 1449 application program problem: parameter calculation error.Type of investigation 10 testing of actual/suspected device.Investigation findings 3200 incorrect data definition.Investigation conclusions 143 quality control deficiency.H10 - indication of additional manufacturer information is contained in this follow-up report.

Brand Name
MERGE CARDIO
Common Device Name
PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut ridge drive
hartland WI 53029
MDR Report Key9578382
Report Number2183926-2020-00001
Device Sequence Number3042403
Product Code LLZ
UDI-Device Identifier00842000100416
UDI-Public00842000100416
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K051649
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Modification/Adjustment
Type of Report Initial,Followup
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMERGE CARDIO V11.0 P1
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/11/2019
Supplement Date Received by Manufacturer10/20/2020
Initial Report FDA Received Date01/10/2020
Supplement Report FDA Received Date10/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1